# SDR DALA2018041202404

- Difficulty date: April 12, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 70,870 hours, 13,319 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MFEC INSPECTION OF NOSE WHEEL WELL, RIGHT VERTICAL STIFFENER FOUND 02EA CRACK NOSE WHEEL WELL RT VERTICAL STIFFENER REPAIR CARRIED OUT AS PER WORK CARD NR 5312-01186.
